Flow Representation of the Bose-Hubbard Hamiltonian: General Case

K. Fujii, T. Suzuki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)339-344
JournalInt.J.Geom.Meth.Mod.Phys.
Volume5
Publication statusPublished - 2008 Mar 1

Cite this

Flow Representation of the Bose-Hubbard Hamiltonian: General Case. / Fujii, K.; Suzuki, T.

In: Int.J.Geom.Meth.Mod.Phys., Vol. 5, 01.03.2008, p. 339-344.

Research output: Contribution to journalArticle

@article{b8e648295a5a48e9b6db5ec145180b65,
title = "Flow Representation of the Bose-Hubbard Hamiltonian: General Case",
author = "K. Fujii and T. Suzuki",
year = "2008",
month = "3",
day = "1",
language = "English",
volume = "5",
pages = "339--344",
journal = "Int.J.Geom.Meth.Mod.Phys.",

}

TY - JOUR

T1 - Flow Representation of the Bose-Hubbard Hamiltonian: General Case

AU - Fujii, K.

AU - Suzuki, T.

PY - 2008/3/1

Y1 - 2008/3/1

M3 - Article

VL - 5

SP - 339

EP - 344

JO - Int.J.Geom.Meth.Mod.Phys.

JF - Int.J.Geom.Meth.Mod.Phys.

ER -